# SDR CA110215005

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,187 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT: "ON CLIMB NR 2 OIL TEMP OBSERVED TO BE 108 DEGREES AND INCREASING. POWER REDUCED. QRH PROCEDURES ACTIONED, AIR RETURN ADVISED BY MX WATCH. NORMAL APPROACH - LANDING CARRIED OUT." MAINTENANCE REPORT: "LINE MX TROUBLESHOOTING CONFIRMED FAILURE OF THE NR 2 OIL COOLER BYPASS VALVE.  VALVE ASSEMBLY REPLACED & GROUND TESTED IAW THE ACFT`S MM.  ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT."
